# SDR HNAA2018101700259

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 43,087 hours, 39,717 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AS NOSE WHEELS TOUCHED DOWN A/C SWERVED HARD RIGHT. RUDDER AND REVERSE INEFFECTIVE. KEPT ON RUNWAY WITH STEERING HANDLE. ALSO A LOUD GRINDING WHILE STEERING TILLER IS ENGAGED. R&R STEERING MANIFOLD IAW AMM32-50-04, NO FIX. R&R FEEDBACK POTENTIOMETER IAW AMM 32-50-07. ADJUSTED FEEDBACK UNIT POTENTIATE IAW AMM 32-50-00 OPS AND TAXI CHECK GOOD NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE.
